Keyword : multiple linear cryptanalsis

Linear Attack Using Multiple Linear Approximations
Jun CHOI Deukjo HONG Seokhie HONG Sangjin LEE 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2005/01/01
Vol. E88-A  No. 1 ; pp. 2-8
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: Symmetric Key Cryptography
block cipherlinear cryptanalysismultiple linear cryptanalsis
 Summary | Full Text:PDF(183.3KB)